Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 45, No. 2, p. 350 (February 1977)
(Russian original - ZhETF, Vol. 72, No. 2, p. 667, February 1977 )

Conditions for parametric excitation of spin waves in a sample with regular domain structure
E.V. Lebedeva, A.I. Pil'shchikov, N.S. Sedletskaya

Received: July 12, 1976

PDF (214.7K)

Report problems